I have had a full recovery from schizoaffective disorder from a Phase II, study antipsychotic, glycine, a glutamate antangonist (the tag depicts the glycine molecular process). I am hoping that the medical community will be more interested in this class of medications a
[More]s they make their way through the studies as they do not cause tardive dyskinesia, diabetes or extra pyramidal side effects and they are finding they are more effacacious. However, I already have severe forms of tardive dyskinesia, including tardive psychosis, tardive dysphrenia and tardive dysmentia which I am under standard clinical study for as a criteria. I also have atypical catatonia which may be a part of this spectrum. I am on several muscle relexants, Klonopin, Catapres and 3 natural remedies in clinical study for tardive, rhodiola, ginkgo and Piracetam but am seeking more effective treatments as although I've mentally recovered my tardive conditions severely limit my life and functioning although two newly identified treatment Vimpat and Lovaza have shown some promise as a first use in this regard. Every treatment I take is under strict psychiatric supervision. I volunteer doing benefits and other advocacy, including systems advocacy
Just a quick note to say hi! I switched from Seaquell & Zonisimide as night meds to Geodone & adivan.
It's way harder to fall asleep now.
When I get back to states I have my Pdoc appt. I'm also going to try melatonin.
Any ideas? She uses the Geodone as my antipsychotic. I tolerate it well, although it does cause hunger pangs. Thanks. Maxy
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.